# SDR DALA2024061806198

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 82,709 hours, 31,356 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Repair
- Part number: UNKNOWN
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 LOOSE PATCH ON RIGHT HORZ. STAB. CORRECTIVE ACTION: REMOVED TEMP REPAIR AND RE-ACCOMPLISHED PERMANENT REPAIR REF B757-200 SRM 51-70-10 REPAIR 4. (5919195)
